Alert archive / Arizona / Tornado Warnings in 2010
Tornado Warning 5, NWS Flagstaff, AZ
NWS Flagstaff, AZ issued this tornado warning at Oct 6, 2010, 5:07 AM MST for Coconino County, Yavapai County, Arizona. It was in force for 38 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2010, 5:07 AM MST (12:07 UTC)
- Expired
- Oct 6, 2010, 5:45 AM MST
- In force
- 38 min
- Issued by
- NWS Flagstaff, AZ
- Area
- Storm-based polygon
Counties Coconino County, AZ, Yavapai County, AZ
The radar
The Flagstaff radar (KFSX), 100 km from the middle of the area, began a volume at 12:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 5:15 AM MST | TSTM WND DMG | 1 N Bellemont, AZ | SIDING BLOWN OFF HOUSES INTO CARS. AT LEAST 2 TREES DOWN |
| Oct 6, 5:15 AM MST | TORNADO | Bellemont, AZ | CAMP NAVAJO POST IN BELLEMONT DAMAGE FROM TWO TORNADIC STORMS....50 TO 100 POWER POLES SNAPPED OFF...DAMAGE TO ROOFS...NUMEROUS RVS AT THE CAMP NAVAJO STORAGE FACILITY. |
| Oct 6, 5:20 AM MST | TORNADO | 2 Ne Bellemont, AZ | NUMEROUS TREES DOWN SOUTHWEST OF WING MOUNTAIN...INCUNJUNTION WITH A TORNADIC THUNDERSTORM. |
| Oct 6, 5:20 AM MST | TORNADO | Bellemont, AZ | *** 7 INJ *** 14 HOMES DAMAGED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this tornado warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 4:07 AM MST | Severe Thunderstorm Watch | SPC | 6 hr |
The nearest sounding before it
Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 0.1 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 376 J/kg
- Mixed-layer CIN
- -12 J/kg
- Mixed-layer LCL
- 638 m above ground
- 0-6 km bulk shear
- 55 kt
- 0-1 km storm-relative helicity
- 286 m²/s²
- 0-3 km storm-relative helicity
- 320 m²/s²
- Significant tornado parameter
- 0.6
- Supercell composite
- 4.8
The text
As transmitted, in the capitals the NWS used until 2016.
899 WFUS55 KFGZ 061207 TORFGZ AZC005-025-061245- /O.NEW.KFGZ.TO.W.0005.101006T1207Z-101006T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE FLAGSTAFF AZ 507 AM MST WED OCT 6 2010 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * TORNADO WARNING FOR... CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA... NORTHEASTERN YAVAPAI COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 545 AM MST * AT 502 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF KACHINA VILLAGE...OR 15 MILES NORTH OF SEDONA...MOVING NORTH AT 40 MPH. * THE TORNADO WILL BE NEAR... BELLEMONT BY 515 AM MST... FORT VALLEY BY 525 AM MST... PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING FOR NORTHERN ARIZONA. && LAT...LON 3555 11189 3553 11155 3493 11174 3503 11198 TIME...MOT...LOC 1206Z 192DEG 36KT 3510 11185 $$ TC
2 follow-up statements
678 WFUS55 KFGZ 061211 CCA TORFGZ AZC005-025-061245- /O.COR.KFGZ.TO.W.0005.101006T1207Z-101006T1245Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING...CORRECTED NATIONAL WEATHER SERVICE FLAGSTAFF AZ 507 AM MST WED OCT 6 2010 THE NATIONAL WEATHER SERVICE IN FLAGSTAFF HAS ISSUED A * TORNADO WARNING FOR... CENTRAL COCONINO COUNTY IN NORTH CENTRAL ARIZONA... NORTHEASTERN YAVAPAI COUNTY IN WEST CENTRAL ARIZONA... * UNTIL 545 AM MST * AT 502 AM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 10 MILES WEST OF KACHINA VILLAGE...OR 15 MILES NORTH OF SEDONA...MOVING NORTH AT 40 MPH. * THE TORNADO WILL BE NEAR... BELLEMONT BY 515 AM MST... FORT VALLEY BY 525 AM MST... SECOND STORM WITH POSSIBLE TORNADO WILL MOVE THROUGH KACHINA VILLAGE BY 520 AM MST...AND FLAGSTAFF BY AROUND 525 AM MST NEAR THE I-40 AND I-17 JUNCTION...THIS IS A DANGEROUS STORM. PRECAUTIONARY/PREPAREDNESS ACTIONS... THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS AVAILABLE...SEEK SHELTER ON THE LOWEST FLOOR OF THE BUILDING IN AN INTERIOR HALLWAY OR ROOM SUCH AS A CLOSET. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY AWAY FROM WINDOWS. IF IN MOBILE HOMES OR VEHICLES...EVACUATE THEM AND GET INSIDE A SUBSTANTIAL SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING FOR NORTHERN ARIZONA. && LAT...LON 3555 11189 3553 11155 3493 11174 3503 11198 TIME...MOT...LOC 1206Z 192DEG 36KT 3510 11185 $$ TC
200 WWUS55 KFGZ 061253 SVSFGZ SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FLAGSTAFF AZ 553 AM MST WED OCT 6 2010 AZC005-025-061259- /O.EXP.KFGZ.TO.W.0005.000000T0000Z-101006T1245Z/ YAVAPAI AZ-COCONINO AZ- 553 AM MST WED OCT 6 2010 ...THE TORNADO WARNING FOR CENTRAL COCONINO AND NORTHEASTERN YAVAPAI COUNTIES HAS EXPIRED... A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 AM MST WEDNESDAY MORNING FOR NORTHERN ARIZONA. DOPPLER RADAR INDICATED THE THUNDERSTORMS THAT PRODUCED A POSSIBLE TORNADO IN THE AREA 10 MILES WEST OF KACHINA VILLAGE...OR 15 MILES NORTH OF SEDONA... HAD MOVED NORTHWARD. AT 550 AM...STRONG THUNDERSTORMS ARE AGAIN FORMING IN THE COTTONWOOD AREA...AND MOVING NORTHWARD. STAY TUNED FOR ADDITIONAL WEATHER INFO. LAT...LON 3555 11189 3553 11155 3493 11174 3503 11198 TIME...MOT...LOC 1207Z 192DEG 36KT 3511 11185 $$ 41
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Flagstaff, AZ wrote its last area forecast discussion before this tornado warning went out at Oct 6, 4:40 AM MST, 27 minutes earlier.
Area forecast discussion, Oct 6, 4:40 AM MST, 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE FLAGSTAFF AZ 440 AM MST WED OCT 6 2010 .SYNOPSIS...MOIST SOUTHERLY FLOW...INSTABILITY...AND LOW PRESSURE CENTERED OVER SOUTHERN CALIFORNIA WILL BRING NUMEROUS SHOWERS AND THUNDERSTORMS TO NORTHERN ARIZONA THROUGH THIS AFTERNOON. SOME STORMS MAY PRODUCE HEAVY RAIN AND SMALL HAIL. THE CURRENT LOW SHOULD CROSS THE NORTHLAND ON THURSDAY...BRINGING A SLIGHT CHANCE OF PRECIPITATION TO AND NORTH OF THE MOGOLLON RIM. FROM FRIDAY THROUGH SUNDAY...DRY WEATHER WILL PREVAIL WITH AFTERNOON TEMPS WARMING TO SEASONAL NORMALS. && .DISCUSSION... 440 AM UPDATE...SEVERE THUNDERSTORM WATCH FOR ALL OF YAVAPAI... COCONINO...NAVAJO...AND GILA COUNTIES TODAY UNTIL 11 AM... DAMAGING WIND AND LARGE HAIL ARE THE MAIN THREATS. IT HAS BEEN AN ACTIVE EARLY MORNING AS LINES OF THUNDERSTORMS CONTINUE TO DEVELOP ACROSS CENTRAL AND WESTERN AZ. WATER VAPOR SHOWS A BROAD LOW OVER SRN CALIFORNIA...AND A SMALL VORT MAX NEAR PARKER AZ MOVING NORTHWARD HELPING TO KICK OF THE CONVECTION. FOR TODAY...A SECOND VORT MAX SHOULD ROUND THE TROUGH AXIS AND MOVE THROUGH WESTERN AZ. OVERALL NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED THROUGH EARLY AFTERNOON...WITH SOME STORMS PRODUCING HEAVY RAIN AND OR HAIL. DRIER AIR IS SHOWN TO MOVE INTO YAVAPAI COUNTY THIS AFTERNOON...AND WILL SHOW A DECREASING CHANCE OF STORMS THERE. LOOK FOR SOUTH WIND GUSTS IN THE 20 TO 30 MPH RANGE. FOR TONIGHT AND THURSDAY...PROGS ARE PRETTY AGGRESSIVE IN DRYING AND STABILIZING THE AIRMASS. GIVEN THE UPPER LOW IS STILL CROSSING THE NORTHLAND WITH SOME UPWARD MOTION AND WHAT WE HAVE SEEN OVER THE LAST 24 HOURS WE WILL KEEP A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS FOR THURSDAY AT THIS TIME FOR AREAS ALONG AND NORTH OF THE MOGOLLON RIM. ANOTHER BREEZY AFTERNOON IS IN STORE WITH SOUTH TO SOUTHWEST WIND GUSTS IN THE 20 TO 30 MPH RANGE. FRIDAY THROUGH TUESDAY...DRY WEATHER SHOULD RETURN TO THE NORTHLAND FOR THIS PERIOD. ON FRIDAY...DECREASING WESTERLY FLOW ALOFT RETURNS. FOR THE WEEKEND...A LARGE HIGH PRESSURE SYSTEM IS SHOWN TO BUILD OVER CENTRAL CALIFORNIA. LOOK FOR FAIR WEATHER WITH MAX TEMPS WARMING TO SEASONAL NORMALS AND LIGHT NORTHEASTERLY SURFACE WINDS. && .AVIATION...FOR THE 12Z PACKAGE...SCT TO NMRS SHRA/TSRA WILL CONTINUE MAINLY EAST OF A KGCN-KPRC LINE. LOCAL IFR CONDITIONS WITH HAIL AND WIND GUSTS IN EXCESS OF 40 KT ARE LIKELY NEAR STRONGER STORMS...OTHERWISE...NON-CONVECTIVE DAYTIME WINDS WILL BE SOUTH AT 15 TO 20 KTS GUSTING TO 30 KTS. PRECIPITATION COVERAGE DECREASING AFT 00Z THU. AVIATION DISCUSSION NOT UPDATED FOR AMENDMENTS. .FGZ WATCHES/WARNINGS/ADVISORIES... ...SEVERE THUNDERSTORM WATCH FOR ALL OF YAVAPAI... COCONINO...NAVAJO...AND GILA COUNTIES TODAY UNTIL 11 AM.. && PUBLIC......................DL AVIATION....................CLEMMONS VISIT WEATHER.GOV/FLAGSTAFF FOR NORTHERN ARIZONA WEATHER INFORMATION.
Hazardous weather outlook, Oct 5, 3:32 PM MST, 13 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FLAGSTAFF AZ 600 AM MST SAT OCT 30 2010 AZZ004>018-037>040-310700- WESTERN MOGOLLON RIM-GRAND CANYON COUNTRY-YAVAPAI COUNTY MOUNTAINS- YAVAPAI COUNTY VALLEYS AND BASINS-OAK CREEK AND SYCAMORE CANYONS- MARBLE AND GLEN CANYONS-KAIBAB PLATEAU-COCONINO PLATEAU- NORTHEAST PLATEAU AND MESAS HWY 264 NORTHWARD- NORTHEAST PLATEAU AND MESAS SOUTH OF HWY 264- CHINLE VALLEY-CHUSKA MOUNTAINS AND DEFIANCE PLATEAU- BLACK MESA AREA-LITTLE COLORADO RIVER VALLEY IN COCONINO COUNTY- LITTLE COLORADO RIVER VALLEY IN NAVAJO COUNTY- LITTLE COLORADO RIVER VALLEY IN APACHE COUNTY- EASTERN MOGOLLON RIM-WHITE MOUNTAINS-NORTHERN GILA COUNTY- 600 AM MST SAT OCT 30 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR APACHE...COCONINO...NORTHERN GILA...NAVAJO...AND YAVAPAI COUNTIES IN NORTHERN ARIZONA. .DAY ONE...TODAY A STRONG UPPER LEVEL DISTURBANCE AND SURFACE COLD FRONT WILL MOVE ACROSS THE SOUTHWEST TODAY. THE MAIN IMPACT FROM THIS SYSTEM WILL BE STRONG AND GUSTY WINDS. WINDS ARE EXPECTED TO INCREASE LATER THIS MORNING BECOMING SOUTHWEST 20 TO 30 MPH WITH GUSTS OF 40 TO 50 MPH BY THIS AFTERNOON. AREAS OF BLOWING SAND ARE POSSIBLE ALONG INTERSTATE 40 BETWEEN FLAGSTAFF AND WINSLOW...ALONG HIGHWAY 89 NORTH OF FLAGSTAFF...AND HIGHWAY 160 ACROSS THE NAVAJO NATION. A WIND ADVISORY REMAINS IN EFFECT FOR MUCH OF NORTHERN ARIZONA TODAY. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Oct 6, 12:55 AM MST, 4 hours 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
1255 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1142 PM HAIL 1 NE PAYSON 34.25N 111.31W
10/05/2010 E1.75 INCH GILA AZ TRAINED SPOTTER
MAJORITY OF HAIL MEASURED IN THE 1.25 INCH RANGE...
LARGEST STONE AT 2.25.
&&
EVENT NUMBER FGZ1000198
41Local storm report, Oct 6, 3:35 AM MST, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
335 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 AM TSTM WND DMG 5 NE CLINTS WELL 34.61N 111.25W
10/06/2010 COCONINO AZ LAW ENFORCEMENT
TREES DOWN...HIGHWAY 87 BETWEEN MILE MARKER 296 AND
298... POSSIBLE TORNADO
&&
EVENT NUMBER FGZ1000199
TECLocal storm report, Oct 6, 5:05 AM MST, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
505 AM MST WED OCT 06 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0440 AM HAIL CORNVILLE 34.72N 111.91W
10/06/2010 E1.00 INCH YAVAPAI AZ TRAINED SPOTTER
&&
EVENT NUMBER FGZ1000200
DJOThe office that day
Everything else NWS Flagstaff, AZ issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 5, 9:26 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 19 min |
| Oct 5, 9:57 PM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 18 min |
| Oct 5, 10:40 PM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 5, 11:04 PM MST | Areal Flood Advisory | FGZ | Coconino | 6 hr |
| Oct 6, 12:34 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila | 26 min |
| Oct 6, 1:08 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Yavapai | 22 min |
| Oct 6, 1:33 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Gila, Yavapai | 12 min |
| Oct 6, 1:58 AM MST | Tornado Warning | FGZ | Coconino, Gila | 17 min |
| Oct 6, 2:17 AM MST | Areal Flood Advisory | FGZ | Coconino | 118 min |
| Oct 6, 3:40 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 35 min |
| Oct 6, 4:00 AM MST | Tornado Warning | FGZ | Yavapai | 45 min |
| Oct 6, 4:38 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 37 min |
| Oct 6, 5:30 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 5:59 AM MST | Tornado Warning | FGZ | Coconino | 46 min |
| Oct 6, 6:36 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 39 min |
| Oct 6, 6:53 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 22 min |
| Oct 6, 6:58 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 32 min |
| Oct 6, 7:18 AM MST | Tornado Warning | FGZ | Coconino | 27 min |
| Oct 6, 7:31 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 7:33 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 27 min |
| Oct 6, 7:42 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 33 min |
| Oct 6, 7:46 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 8:06 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 24 min |
| Oct 6, 8:06 AM MST | Tornado Warning | FGZ | Coconino | 39 min |
| Oct 6, 8:14 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 46 min |
| Oct 6, 8:19 AM MST | Severe Thunderstorm Warning | FGZ | Yavapai | 26 min |
| Oct 6, 8:19 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 26 min |
| Oct 6, 8:29 AM MST | Tornado Warning | FGZ | Yavapai | 46 min |
| Oct 6, 8:32 AM MST | Tornado Warning | FGZ | Yavapai | 28 min |
| Oct 6, 8:49 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 26 min |
| Oct 6, 8:53 AM MST | Tornado Warning | FGZ | Coconino | 37 min |
| Oct 6, 9:00 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 9:05 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 25 min |
| Oct 6, 9:25 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 35 min |
| Oct 6, 9:30 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 9:43 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 32 min |
| Oct 6, 10:00 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 45 min |
| Oct 6, 10:08 AM MST | Flash Flood Warning | FGZ | Coconino | 3 hr |
| Oct 6, 10:13 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 62 min |
| Oct 6, 10:14 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 46 min |
| Oct 6, 10:32 AM MST | Severe Thunderstorm Warning | FGZ | Coconino | 43 min |
| Oct 6, 10:35 AM MST | Tornado Warning | FGZ | Yavapai | 40 min |
| Oct 6, 10:51 AM MST | Tornado Warning | FGZ | Coconino | 39 min |
| Oct 6, 11:01 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 29 min |
| Oct 6, 11:15 AM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 45 min |
| Oct 6, 11:24 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 41 min |
| Oct 6, 11:29 AM MST | Tornado Warning | FGZ | Coconino | 31 min |
| Oct 6, 11:34 AM MST | Tornado Warning | FGZ | Coconino, Yavapai | 26 min |
| Oct 6, 12:01 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 44 min |
| Oct 6, 12:09 PM MST | Tornado Warning | FGZ | Coconino | 36 min |
| Oct 6, 12:11 PM MST | Tornado Warning | FGZ | Coconino | 34 min |
| Oct 6, 12:16 PM MST | Tornado Warning | FGZ | Coconino, Yavapai | 29 min |
| Oct 6, 12:47 PM MST | Tornado Warning | FGZ | Coconino | 16 min |
| Oct 6, 1:15 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 31 min |
| Oct 6, 1:17 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 43 min |
| Oct 6, 1:39 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 36 min |
| Oct 6, 2:03 PM MST | Severe Thunderstorm Warning | FGZ | Coconino, Yavapai | 19 min |
| Oct 6, 2:16 PM MST | Severe Thunderstorm Warning | FGZ | Apache | 14 min |
Nearby
Tornado Warnings in Arizona, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.